# SDR IPXA1164795

- Difficulty date: January 24, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 11,940 hours, 7,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53613033200
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR,  2 GOUGES ON FLOOR SUPPORT STRUCTURE AT Y0 BETWEEN FR11-FR12A.     REPAIRED FLOOR SUPPORT IAW EO A300-5310-41489-A, DATED 02/15/11 AND STA-EA 300-5310-01-A2874, REV I/R.
